# SDR IXXA11SMN066S

- Difficulty date: April 1, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 90,599 hours, 22,628 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S2616279
- Condition: Corroded
- Location: Bs 1420
- Part time: 90,599 hours, 22,628 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND AFT ACCESSORY COMPARTMENT FLOORBEAM UPPER FLANGE CORRODED AT STA 1420.000 RBL 52.  REMOVED CORROSION. FOUND OUT OF LIMITS.  REMOVED DAMAGED AREA.  FABRICATED ANGLE AND FILLER. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED REPAIR PARTS IAW SRM CHAP 51-2-1, FIG 1, TR 51-130, SRM 51-1-8, SRM 53-2-0, SRM 51-2-1 FIG 1, TR 51-130, SRM 51-2-1 FIG 1, TR 51-130, SRM 53-7-2 FIG 9, ITEM "A", SRM 51-2-0, FIG 50, SHEET 72E, DPS 4.710 REV "L", SRM 51-1-8B, SRM 51-1-20D, AND SRM 51-3-1.
